# SDR DALA2025111808419

- Difficulty date: November 13, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 65,719 hours, 47,181 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPRING AND PIN MISSING FROM L1 GIRT BAR FLOOR FITTING (AFT ONE).   REPLACED L1 CABIN EVACUATION SLIDE LATCH (AFT ONE) IAW CMM 25-60-02. (7585426)
